# SDR SWAA064788

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 51,462 hours, 52,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 20131A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND MID CABIN EMERGENCY EXIT OVERHEAD LIGHTS INOP.  SECURED BATTERY PACK CONNECTOR PER MM.
